# SDR USAA2009060191370

- Difficulty date: May 21, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N920UW
- Make and model: Boeing 757225
- Aircraft serial: 22199
- Aircraft time: 75,742 hours, 34,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1020
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - MAJOR REPAIR - NR 19T25053012/004 - CRACK ON FUSELAGE FRAME AT BS1580 BETWEEN S26R TO S27R. REPAIRED FUSELAGE FRAME AT BS1580 BETWEEN S26R TO S27R IAW US AIRWAYS EA 101150 & BOEING DRAWING 146N454.
